| Model Number |
FIBERTAK DISPOSABLES STRAIGHT KIT |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/1/2023, it was reported by a sales representative via (b)(4) that an ar-3638ds knotless fibertak¿ disposable kit kept getting caught in the drill.This occurred during a case when drilling into the bone.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misaligned insertion; prying/leveraging the device during insertion.